# SDR KBM2005F00295

- Difficulty date: September 25, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,177 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: 0500521
- Condition: Inoperative
- Location: Evaporator
- Part time: 2,177 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EVAPORATOR MOTOR, INOPERATIVE, REPLACED WITH NEW UNIT.  (K)
